“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 108
School of Mathematics
  Title:   Some results of fuzzy prime spectrum of a ring
1.  H. Hadji-Abadi
2.  M. M. Zahedi
  Status:   Published
  Journal: Fuzzy Sets and Systems
  Vol.:  77
  Year:  1996
  Pages:   235-240
  Supported by:  IPM
In this note we extend the results of Kumar (1992). In this context, we first give a counter-example to his Theorem 3.4(ii) and then we prove that the fuzzy prime spectrum of a ring and the elements of its basis are both compact. Finally, by giving two examples we will show that it is not true in general, that any element of a basis of the fuzzy prime spectrum of a Boolean ring is closed, and the fuzzy prime spectrum itself is Hausdorff. Also by an example it is shown that the proof of the necessity of the condition of Theorem 5.3 of (Kumar, 1992) is incorrect.

Download TeX format
back to top
scroll left or right